MathSciNet Relay Station
MathSciNet bibliographic data
MR1920454 34L40 (76E05)
Neĭman-zade, M. I.; Shkalikov, A. A. On the computation of the eigenvalues of the Orr-Sommerfeld problem. (Russian) Fundam. Prikl. Mat. 8 (2002), no. 1, 301–305.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement